Facebook Pixel
EmpowHER Guest

I got my period a week after taking Plan B, please read

By Anonymous April 9, 2013 - 7:59am
Rate This

Here's my situation:

I got my normal period March 18th through the 23rd, which is normal for me. I had sex with my boyfriend the following day, March 24th. We took plan B as a precautionary measure because we felt that our withdrawl method may have been less successful this time. I then began to have a dark brown period March 30th which lasted until April 5th. I've read that this is a normal side effect for Plan B. We then had sex again April 6 and were extremely cautious. The following night I noticed some blood (red, then light brown, like the end of a period) when I wiped. Is this what was leftover from the previous period as I have heard that pressure from sex on/during your period can cause some of it to "go back up" so to speak, and filter back down later. PLEASE HELP. I feel like it is too soon to take a test.

Add a Comment2 Comments

HERWriter Guide

Hi Anon

It sounds like it was residue from the Plan B. You can test if you miss your period but it sounds like your risk is low.

If you are taking emergency hormones any way, consider the Pill (or condoms!) so you can have sex without all the worry.



April 9, 2013 - 2:47pm
EmpowHER Guest

I meant to mention that we went and go the Plan b not more than 2 hours after the incident occured.

April 9, 2013 - 8:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.